# SDR DL757971522

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 14,983 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

COMPRESSOR STALL RT ENG.  REPLACED ENGINE.
